JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SOME INTEGRAL INEQUALITIES WITH ITERATED INTEGRALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SOME INTEGRAL INEQUALITIES WITH ITERATED INTEGRALS
Cho, Yeol-Je; Dragomir Sever-S.; Kim, Young-Ho;
  PDF(new window)
 Abstract
The main aim of the present paper is to establish some new Gronwall type inequalities involving iterated integrals and give some applications of the main results.
 Keywords
Gronwall-Bellman inequalities;integral inequality;interated integrals;nondecreasing function;
 Language
English
 Cited by
1.
ON CERTAIN NEW NONLINEAR RETARDED INTEGRAL INEQUALITIES FOR FUNCTIONS IN TWO VARIABLES AND THEIR APPLICATIONS,;;

대한수학회지, 2008. vol.45. 1, pp.121-136 crossref(new window)
2.
ON SOME NEW NONLINEAR RETARDED INTEGRAL INEQUALITIES WITH ITERATED INTEGRALS AND THEIR APPLICATIONS,;;

대한수학회지, 2008. vol.45. 2, pp.331-353 crossref(new window)
1.
Some Difference Inequalities for Iterated Sums with Applications, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
2.
Some Retarded Difference Inequalities of Product Form and Their Application, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
3.
Estimation of Unknown Functions of Iterative Difference Inequalities and Their Applications, Journal of Applied Mathematics, 2014, 2014, 1  crossref(new windwow)
4.
On some generalizations of certain retarded nonlinear integral inequalities with iterated integrals and an application in retarded differential equation, Journal of the Egyptian Mathematical Society, 2015, 23, 3, 470  crossref(new windwow)
5.
Gronwall, Bellman and Pachpatte type integral inequalities with applications, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 12, e2641  crossref(new windwow)
6.
NEW GRONWALL–OU-IANG TYPE INTEGRAL INEQUALITIES AND THEIR APPLICATIONS, The ANZIAM Journal, 2008, 50, 01, 111  crossref(new windwow)
7.
On generalized of certain retarded nonlinear integral inequalities and its applications in retarded integro-differential equations, Applied Mathematics and Computation, 2015, 256, 375  crossref(new windwow)
 References
1.
D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 1992

2.
E. F. Beckenbach and R. Bellman, Inequalities, Springer-Verlag, New York, 1961

3.
R. Bellman, The stability of solutions of linear differential equations, Duke Math. J. 10 (1943), 643-647 crossref(new window)

4.
I. Bihari, A generalization of a lemma of Bellman and its application to unique- ness problems of differential equations, Acta. Math. Acad. Sci. Hungar. 7 (1956), 81-94 crossref(new window)

5.
Ya. V. Bykov and Kh. M. Salpagarov, On the theory of integro-differential equations, in Investigations in Integro-Differential Equations in Khirghizia 2 Izd. Akad. Nauk Kirghizia SSR, (1962) (in Russian)

6.
S. S. Dragomir and N. M. Ionescu, On nonlinear integral inequalities in two independent variables, Studia Univ. Babes-Bolyai, Math. 34 (1989), no. 2, 11- 17

7.
S. S. Dragomir and Y. -H. Kim, On certain new integral inequalities and their applications, JIPAM. J. Inequal. Pure Appl. Math. 3 (2002), 1-8, Issue 4, Article 65

8.
S. S. Dragomir and Y. -H. Kim, Some integral inequalities for function of two variables, Electron. J. Differential Equations 10 (2003), 1-13

9.
T. H. Gronwall, Note on the derivatives with respect to a parameter of solutions of a system of differential equations, Ann. of Math. 20 (1919), no. 4, 292-296 crossref(new window)

10.
L. Guiliano, Generalazzioni di un lemma di Gronwall, Rend. Accad., Lincei, 1946, pp. 1264-1271

11.
C. E. Langenhop, Bounds on the norm of a solution of a general differential equation, Proc. Amer. Math. Soc. 11 (1960), 795-799

12.
A. Mate and P. Neval, Sublinear perturbations of the differential equation $y^{(n)}=0$ and of the analogous difference equation, J. Differential Equations 53 (1984), no. 2, 234-257 crossref(new window)

13.
D. S. Mitrinovic, J. E. Pecaric, and A. M. Fink, Inequalities involving functions and their integrals and derivatives, Kluwer Academic Publishers, Dordrecht, Boston, London, 1991

14.
V. V. Nemyckii and V. V. Stepanov, Qualitative theory of differential equations (Russian), Moscow, OGIZ, 1947

15.
B. G. Pachpatte, On some fundamental integral inequalities and their discrete analogues, J. Inequal. Pure Appl. Math. 2 (2001), 1-13, Issue 2, Article 15

16.
M. Rab, Linear integral inequalities, Arch. Math. (Brno) 15 (1979), no. 1, 37-46

17.
Yu. A. Ved, On perturbations of linear homogeneous differential equations with variable coefficients, In: Issled. Integro-Differents. Uravn. Kirghizia 3 Ilim. Frunze (1965), (In Russian)